MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX 50CTMG/DL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results and physical defect of test strips.Customer stated that she has 4 vials of the same lot number of test strips and all of them are sticking together.The customer's expected blood glucose test result range was not provided.The customer feels well and did not report any symptoms.Customer stated that she performed a blood test using the true metrix go meter and one of the test strip vials and obtained a result of over 500 mg/dl.Customer stated that she went to the urgent clinic; customer's blood glucose test result at the clinic had been in the 140s (customer did not recall the exact result).Customer had been discharged the same day, (b)(6) 2026.The customer had reported the same complaint in (b)(6) 2025: internal report reference number (b)(4).During the call, a back to back blood test was not performed by the customer.Per customer, the product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 08/18/2026 and the open vial date was not provided.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference number (b)(4): initial customer call.Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call on 01-may-2026 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key25111671
Report Number1000113657-2026-00190
Device Sequence Number21137018
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)260818(10)ZC5969S
Combination Product (Y/N)N
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2026
Device Model NumberSTRIP, TRUE METRIX 50CTMG/DL
Device Lot NumberZC5969S
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown